Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online


Asked On : Wed, 10 Mar 2010
Answers:  2 Views:  3923
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ...Pawan.,
Thanks for query and welcome to HCM..,
side effects of I PILL are Nausea, vomiting,and head ache..,these are
common effects...,tenderness of breasts,vaginal bleeding..not dangerous.
o.k bye..,
Answered: Fri, 16 Dec 2011
I find this answer helpful
  Anonymous's Response

Hi.. I pill can cause side effects such as vomiting, headache, breast pain, menstrual irregularities.. It can mimic the symptoms of pregnancy to a great extent.. Chronic users can loss interest in sexual life....

Answered: Sun, 14 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor